# SDR C2XA10SH083

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 19,436 hours, 10,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SERVICE DOOR FORWARD SILL CORRODED.  REPLACED SERVICE DOOR FORWARD SILL IAW EC5320-01137.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
